Accessibility navigation

Wave-number-explicit bounds in time-harmonic scattering

Chandler-Wilde, S.N. and Monk, P. (2008) Wave-number-explicit bounds in time-harmonic scattering. SIAM Journal on Mathematical Analysis (SIMA), 39 (5). pp. 1428-1455. ISSN 0036-1410

[img] Text - Accepted Version
· Please see our End User Agreement before downloading.


To link to this item DOI: 10.1137/060662575

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1386
Publisher:Society for Industrial and Applied Mathematics


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation